# SDR MALA050215

- Difficulty date: January 26, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2318
- Aircraft time: 14,778 hours, 14,594 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Inoperative
- Location: Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ABOVE 80 KTS ON T/O ROLL FO'S MASTER WARN LIGHT AND MWS FAULT LIGHT ILLUMINATED CONTINUED ROLL AND RETURNED TO DETROIT.  MWS SYSTEM OPS CHECK GOOD DURING TROUBLESHOOTING FOUND ELEVATOR TRIM INOP.  TRIM WAS REPAIRED WITH DFGC SYSTEM OPS CHECK GOOD.  REQ TEST RUN FOR OPS CHECK OF FO'S MWS SYSTEM
